Donal O'Regan

Articles by Donal O'Regan:

MIA-05-09 » A general existence theorem for the singular equation (ϕp(y'))'+f(t,y)=0 (01/2002)
MIA-06-13 » Nonlinear generalized quasi-variational inequalities: a fixed point approach (01/2003)
MIA-06-44 » Anti-periodic boundary value problem for nonlinear first order ordinary differential equations (07/2003)
MIA-07-53 » Positive solutions for continuous and discrete boundary value problems to the one-dimension p-laplacian (10/2004)
MIA-08-08 » Multiple Positive Solutions of Fourth-order Boundary Value Problems (01/2005)
MIA-11-05 » An approximation approach to eigenvalue intervals for singular boundary value problems with sign changing nonlinearities (01/2008)
DEA-01-03 » Existence results for Semilinear Neutral Functional Differential Inclusions with Nonlocal Conditions (02/2009)
MIA-13-10 » Farkas-Type results for general composed convex optimization problems with inequality constraints (01/2010)
MIA-14-18 » Philos type criteria for second-order half-linear dynamic equations (01/2011)
DEA-06-01 » Positive solutions for singular nonlocal boundary value problems involving nonlinear integral conditions (02/2014)
MIA-17-35 » Higher order dynamic inequalities on time scales (04/2014)
MIA-17-89 » Some dynamic inequalities of Hardy type on time scales (07/2014)
MIA-18-18 » Converses of Copson's inequalities on time scales (01/2015)
DEA-07-02 » Evolution equations with causal operators (02/2015)
MIA-18-91 » Some new Opial dynamic inequalities with weighted functions on time scales (07/2015)
MIA-19-03 » New multiplicative higher order dynamic inequalities of Opial type (01/2016)
DEA-08-04 » Practical Stability of Caputo fractional differential equations by Lyapunov functions (02/2016)
DEA-08-21 » Existence of solutions for an elliptic boundary value problem via a global minimization theorem on Hilbert spaces (08/2016)
DEA-09-08 » Minimization principle in ordered Banach spaces and application via Ekeland's variational principle (02/2017)
MIA-20-65 » New Hilbert dynamic inequalities on time scales (10/2017)
DEA-09-29 » Practical stability of differential equations with non-instantaneous impulses (11/2017)
DEA-09-32 » Positive solutions for a class of fractional difference boundary value problems (11/2017)
DEA-11-05 » Razumikhin method to delay differential equations with non-instantaneous impulses (02/2019)
OaM-13-07 » A surjectivity problem for 3 by 3 matrices (03/2019)
DEA-13-01 » Unique solvability of fractional quadratic nonlinear integral equations (02/2021)
OaM-15-98 » Erratum to "A surjectivity problem for 3 by 3 matrices, Operator and Matrices, 13, no. 1, (2019) 111–119" (12/2021)